# SDR UPS02239905

- Difficulty date: October 16, 2001
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- Aircraft time: 52,741 hours, 40,885 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 65C232313
- Condition: Cracked
- Location: Bs 870 L/H
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI WHILE CARRYING OUT NDT INSP. OF L/H 870 FTG, RECENT CRACK FOUND FROM  HOLE COMMON TO STR. END AT 1ST ROW, ALSO 2 OTHER HOLES HAVE CORROSI ON INDICATIONS     L/H 870 REPLACED IAW EO B727-5310-3056-F & DRAWING 65C13724
